# SDR UALA2011112706457

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 45,529 hours, 18,042 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 307
- Condition: Faulted
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYS OVERHEAT ILLUMINATED, FLIGHT DIVERTED.  REPLACED OVERHEAT SWITCH 1381 GR, CHECKED CASE DRAIN FILTER NO DEFECTS.  ACCOMPLISHED INTERNAL LEAK CHECK.  NO DEFECTS.  ACCOMPLISHED TSM 29-11- 00-810-802,  ALL CHECKED GOOD.  RAN ENGINE FOR 20 MINUTES NO OVERHEAT MESSAGE.  REPLACED THE NR 1 ENGINE GREEN HYD PUMP 1030GK.
